# SDR UPS02837426

- Difficulty date: January 18, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN IS CRACKED AT STA 1350 LONG 34R.  CUT OUT CRACK, NDT VERIFIED NO CRACK AT CUT OUT AREA.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-1 FIG 7.
